| Model Number |
9797 |
| Medical Device Problem Code |
Sensing Intermittently (1558)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/13/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: masimo has reached out to the customer to request the return of the device.The device has not been returned to masimo to allow an analysis to be performed.If the device is returned for evaluation or new information is obtained, a follow up report will be submitted.Health effect impact code: no adverse event, no patient impact e1.Initial reporter zip code exceeded allowable field length, initial reporter zip code is as follows: (b)(6).
Event or Problem Description
The customer reported a "saturation problem (which seems related to the circuit board)" with the rad-97.Per additional information from the customer, the device "lost reading without touching anything." there was no patient impact or consequence reported.